# SDR AWXA200501429

- Difficulty date: October 27, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Part serial: 381
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED DISBOND AREA ON THE LOWER SURFACE OF THE LEFT WING, NR 2 SLAT, OUTBOARD END OF SLAT.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE NR 2 SLAT IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPLACEMENT CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPLACEMENT PARTS TO THE NR 2 SLAT OUTBOARD END IAW BOEING 737-300 SRM 51-70-10-2R4.
